American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22E46) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 262 found      Go to page: 1 2 3 4 5 6 7 > >>

[91] David Ginzburg, Dihua Jiang and Stephen Rallis. On the nonvanishing of the central value of the Rankin-Selberg $L$-functions. J. Amer. Math. Soc. 17 (2004) 679-722. MR 2053953.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] M. P. de Oliveira. On $\mathbf{3}$-graded Lie algebras, Jordan pairs and the canonical kernel function. Electron. Res. Announc. Amer. Math. Soc. 9 (2003) 142-151. MR 2029475.
Abstract, references, and article information   
View Article: PDF

[93] John R. Stembridge. Multiplicity-free products and restrictions of Weyl characters. Represent. Theory 7 (2003) 404-439. MR 2017064.
Abstract, references, and article information   
View Article: PDF

[94] Tomasz Przebinda. A Capelli Harish-Chandra homomorphism. Trans. Amer. Math. Soc. 356 (2004) 1121-1154. MR 1984468.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] Hee Oh and Dave Witte Morris. Cartan-decomposition subgroups of $\operatorname{SO}(2,n)$. Trans. Amer. Math. Soc. 356 (2004) 1-38. MR 2020022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] José García-Cuerva, José Manuel Marco and Javier Parcet. Sharp Fourier type and cotype with respect to compact semisimple Lie groups. Trans. Amer. Math. Soc. 355 (2003) 3591-3609. MR 1990163.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] Alexandru D. Ionescu. Singular integrals on symmetric spaces, II. Trans. Amer. Math. Soc. 355 (2003) 3359-3378. MR 1974692.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] Robert W. Donley Jr.. A cocycle formula for the quaternionic discrete series. Proc. Amer. Math. Soc. 131 (2003) 1943-1951. MR 1955285.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] Donald R. King. Spherical nilpotent orbits and the Kostant-Sekiguchi correspondence. Trans. Amer. Math. Soc. 354 (2002) 4909-4920. MR 1926842.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] Simon Gindikin and Bernhard Krötz. Complex crowns of Riemannian symmetric spaces and non-compactly causal symmetric spaces. Trans. Amer. Math. Soc. 354 (2002) 3299-3327. MR 1897401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] Gopal Prasad and Andrei S. Rapinchuk. Subnormal subgroups of the groups of rational points of reductive algebraic groups. Proc. Amer. Math. Soc. 130 (2002) 2219-2227. MR 1896401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] E. K. Narayanan and S. K. Ray. $L^p$ version of Hardy's theorem on semisimple Lie groups. Proc. Amer. Math. Soc. 130 (2002) 1859-1866. MR 1887035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] Armand Borel, Robert Friedman and John W. Morgan. Almost commuting elements in compact Lie groups. Memoirs of the AMS 157 (2002) MR 1895253.
Book volume table of contents   

[104] Bernhard Krötz and Karl-Hermann Neeb. Spherical unitary highest weight representations. Trans. Amer. Math. Soc. 354 (2002) 1233-1264. MR 1867380.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[105] Jing-Song Huang and Pavle Pandzic. Dirac cohomology, unitary representations and a proof of a conjecture of Vogan. J. Amer. Math. Soc. 15 (2002) 185-202. MR 1862801.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[106] Robert W. Donley Jr.. Schur orthogonality relations and invariant sesquilinear forms. Proc. Amer. Math. Soc. 130 (2002) 1211-1219. MR 1873799.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[107] Genkai Zhang. Tensor products of Minimal Holomorphic Representations. Represent. Theory 5 (2001) 164-190. MR 1835004.
Abstract, references, and article information   
View Article: PDF

[108] Sigurdur Helgason. Supplementary Notes. Graduate Studies in Mathematics 34 (2001) 599-641.
Book volume table of contents
View Article: PDF

[109] Sigurdur Helgason. The classification of simple Lie algebras and of symmetric spaces. Graduate Studies in Mathematics 34 (2001) 438-537.
Book volume table of contents
View Article: PDF

[110] Sigurdur Helgason. Some details. Graduate Studies in Mathematics 34 (2001) 586-598.
Book volume table of contents
View Article: PDF

[111] Sigurdur Helgason. Symmetric spaces of the compact type. Graduate Studies in Mathematics 34 (2001) 281-351.
Book volume table of contents
View Article: PDF

[112] Sigurdur Helgason. Differential Geometry, Lie Groups, and Symmetric Spaces. Graduate Studies in Mathematics 34 (2001) MR MR1834454.
Book volume table of contents

[113] Sigurdur Helgason. Solutions to exercises. Graduate Studies in Mathematics 34 (2001) 538-585.
Book volume table of contents
View Article: PDF

[114] Sigurdur Helgason. Structure of semisimple Lie algebras. Graduate Studies in Mathematics 34 (2001) 155-196.
Book volume table of contents
View Article: PDF

[115] Sigurdur Helgason. Elementary differential geometry. Graduate Studies in Mathematics 34 (2001) 1-96.
Book volume table of contents
View Article: PDF

[116] Sigurdur Helgason. Lie groups and Lie algebras. Graduate Studies in Mathematics 34 (2001) 97-154.
Book volume table of contents
View Article: PDF

[117] Sigurdur Helgason. Decomposition of symmetric spaces. Graduate Studies in Mathematics 34 (2001) 229-251.
Book volume table of contents
View Article: PDF

[118] Sigurdur Helgason. Structure of semisimple Lie groups. Graduate Studies in Mathematics 34 (2001) 401-437.
Book volume table of contents
View Article: PDF

[119] Sigurdur Helgason. Symmetric spaces. Graduate Studies in Mathematics 34 (2001) 197-228.
Book volume table of contents
View Article: PDF

[120] Sigurdur Helgason. Symmetric spaces of the noncompact type. Graduate Studies in Mathematics 34 (2001) 252-280.
Book volume table of contents
View Article: PDF


Results: 91 to 120 of 262 found      Go to page: 1 2 3 4 5 6 7 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia